# SDR AALA201807099056

- Difficulty date: July 7, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 13,730 hours, 6,637 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED L1 WINDOW  DELAMINATED.  REPLACED THE L1 WINDOW IAW AMM 56-11-11.  THE AIRCRAFT WAS GROUNDED.
